# SDR AALA20160408002

- Difficulty date: April 8, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 18,699 hours, 7,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  AFT CARGO COMPARTMENT LT TRANSITION ANGLE IS CRACKED, BETWEEN FUSELAGE STATIONS 727I & 727J.  REPAIRED TRANSITION ANGLE IAW SRM 53-00-53-2R.
